Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 25-29 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Madadi- Dargahi S, Nasr-Azadani M A. Erratum‎ " ‎Some result on simple hyper K‎- ‎algebras‎ ", ‎Iranian Journal of Mathematical Sciences and Informatics‎ ‎Vol‎. ‎3‎, ‎No‎. ‎2 (2008)‎, ‎pp‎. ‎29-48. IJMSI. 2021; 16 (2) :25-29
URL: http://ijmsi.ir/article-1-1152-en.html
Abstract:  
‎‎In this manuscript we show that the Theorem 3.28cite{C} is not correct in generally and modify it‎.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb